Durable-Goods Monopoly with Varying Cohorts
No abstract is available for this item.
|Date of creation:||2005|
|Date of revision:|
|Contact details of provider:|| Postal: Society for Economic Dynamics Marina Azzimonti Department of Economics Stonybrook University 10 Nicolls Road Stonybrook NY 11790 USA|
Web page: http://www.EconomicDynamics.org/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Waldman, Michael, 1996. "Durable Goods Pricing When Quality Matters," The Journal of Business, University of Chicago Press, vol. 69(4), pages 489-510, October.
- Igal Hendel & Alessandro Lizzeri, 1997.
"Adverse Selection in Durable Goods Markets,"
NBER Working Papers
6194, National Bureau of Economic Research, Inc.
- Board, Simon, 2007. "Selling options," Journal of Economic Theory, Elsevier, vol. 136(1), pages 324-340, September.
- J-J. Laffont & J. Tirole, 1994.
"Pollution Permits and Compliance Strategies,"
95-9, Massachusetts Institute of Technology (MIT), Department of Economics.
- Sobel, Joel, 1991. "Durable Goods Monopoly with Entry of New Consumers," Econometrica, Econometric Society, vol. 59(5), pages 1455-85, September.
- Jean Tirole, 1988. "The Theory of Industrial Organization," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262200716.
- Wang, Ruqu, 2001. "Optimal pricing strategy for durable-goods monopoly," Journal of Economic Dynamics and Control, Elsevier, vol. 25(5), pages 789-804, May.
- Coase, Ronald H, 1972. "Durability and Monopoly," Journal of Law and Economics, University of Chicago Press, vol. 15(1), pages 143-49, April.
- Biehl, Andrew R, 2001. "Durable-Goods Monopoly with Stochastic Values," RAND Journal of Economics, The RAND Corporation, vol. 32(3), pages 565-77, Autumn.
- Laffont, J.J. & Tirole, J., 1995.
"Pollution Permits and Environmental Innovation,"
95.396, Toulouse - GREMAQ.
- Paul Milgrom & Ilya Segal, 2002. "Envelope Theorems for Arbitrary Choice Sets," Econometrica, Econometric Society, vol. 70(2), pages 583-601, March.
When requesting a correction, please mention this item's handle: RePEc:red:sed005:847. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christian Zimmermann)
If references are entirely missing, you can add them using this form.